Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg
Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg

Tylenol PM Extra Strength - Acetaminophen 500 mg with Diphenhydramine HCl 25 mg

Regular price $7.29 Save $-7.29
/

Only 2 items in stock!

Active ingredients (in each caplet): Acetaminophen 500 mg (Pain reliever). Diphenhydramine HCl 25 mg (Nighttime sleep aid).

Inactive ingredients: carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide.

Temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.